Journal article icon

Journal article

Heterotic anomaly cancellation in five dimensions

Abstract:

We study the constraints on five-dimensional script N = 1 heterotic M-theory imposed by a consistent anomaly-free coupling of bulk and boundary theory. This requires analyzing the cancellation of triangle gauge anomalies on the four-dimensional orbifold planes due to anomaly inflow from the bulk. We find that the semi-simple part of the orbifold gauge groups and certain U(1) symmetries have to be free of quantum anomalies. In addition there can be several anomalous U(1) symmetries on each orb...

Expand abstract

Actions


Authors


Journal:
Journal of High Energy Physics
Volume:
4
Issue:
1
Pages:
18-49
Publication date:
2000-01-01
ISSN:
1029-8479
URN:
uuid:6bd86c4c-0cca-48a0-8fc8-257a8b766eb0
Source identifiers:
215020
Local pid:
pubs:215020

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP